Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 254897, 22 pages
Research Article

Hölder-Type Inequalities for Norms of Wick Products

1Dipartimento di Matematica, Università di Bari, Campus Universitario, Via E. Orabona 4, 70125 Bari, Italy
2Department of Mathematics, Ohio State University at Marion, 1465 Mount Vernon Avenue, Marion, OH 43302, USA

Received 3 November 2007; Revised 21 January 2008; Accepted 26 February 2008

Academic Editor: Enzo Orsingher

Copyright © 2008 Alberto Lanconelli and Aurel I. Stan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-H. Kuo, K. Saitô, and A. I. Stan, “A Hausdorff-Young inequality for white noise analysis,” in Quantum Information IV, T. Hida and K. Saitô, Eds., p. 115, World Scientific, River Edge, NJ, USA, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. S. Chihara, An Introduction to Orthogonal Polynomials, vol. 1 of Mathematics and Its Applications, Gordon & Breach, New York, NY, USA, 1978. View at Zentralblatt MATH · View at MathSciNet
  3. M. Szegö, Orthogonal Polynomials, vol. 23 of Colloquium Publication Series, American Mathematical Society, Providence, RI, USA, 1975.
  4. S. Janson, “On hypercontractivity for multipliers on orthogonal polynomials,” Arkiv för Matematik, vol. 21, no. 1, 97 pages, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet